91

Watch Now:
 
NAHB members can view a livestream of the Leadership Council meeting taking place on June 14, 9:30 a.m. - 12:30 p.m. ET. View now
 

Learn How Naloxone Can Save a Life from Opioid Overdose

Safety
Published
Contact: Brad Mannion
bmannion@nahb.org
Director, Labor, Health & Safety
(202) 266-8265

NAHB has published a new video toolbox talk on the proper way to administer Naloxone to someone who has overdosed on opioids. The video was produced in cooperation with partners and the .

Naloxone is a powerful tool in the ongoing battle against opioid deaths, which continue to grow to record levels. The chemicals in Naloxone counteract opioids in a person’s system, quickly reversing the effects of an overdose.

Naloxone has been used by first responders and drug treatment facilities for years. It is now available for over-the-counter use in the U.S. under brand names like Narcan and RiVive.

NAHB strongly encourages members to purchase Naloxone to be kept in job site first aid kits. Having naloxone on hand and knowing how to use it is important at work and at home, especially if you know someone who may be struggling with opioid misuse.

While Naloxone is relatively easy to administer, it is helpful to have some familiarity with the process should the need arise. Watch the video below to see how it works and download the accompanying handout for instructions on how to administer Naloxone.

It is important to note that after Naloxone has been administered, emergency medical help should be called immediately.

For more help understanding opioids, use NAHB’s resources or contact local officials.

NAHB and Builders Mutual logos

Subscribe to NAHBNow

Log in or create account to subscribe to notifications of new posts.

Log in to subscribe

Latest Economic News

Jun 13, 2024

Jun 12, 2024

Jun 12, 2024

Jun 11, 2024